# SDR SWAA2022120879515

- Difficulty date: December 8, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,391 hours, 23,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EXTERNAL EMERGENCY LIGHT INOP. / [01] RELAMPED FWD ENTRY DOOR EXTERNAL EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
